- -

New trends on the numerical representability of semiordered structures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New trends on the numerical representability of semiordered structures

Show full item record

Abrísqueta, F.; Campión, M.; Catalán, R.; De Miguel, J.; Estevan, A.; Induráin, E.; Zudaire, M.... (2012). New trends on the numerical representability of semiordered structures. Mathware & Soft Computing Magazine. 19(1):25-37. http://hdl.handle.net/10251/57632

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/57632

Files in this item

Item Metadata

Title: New trends on the numerical representability of semiordered structures
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We introduce a survey, including the historical back-ground, on different techniques that have recently been issued in the search for a characterization of the representability of semiordered structures, in the sense ...[+]
Copyrigths: Reserva de todos los derechos
Source:
Mathware & Soft Computing Magazine. (issn: 1134-5632 )
Publisher:
European Society for Fuzzy Logic and Technology
Publisher version: http://www.eusflat.org/msc
Thanks:
This work has been supported by the research projects MTM2007-62499, ECO2008-01297, MTM2009-12872-C02-02 and MTM2010-17844 (Spain)
Type: Artículo

This item appears in the following Collection(s)

Show full item record